On Exact Estimates for the Pointwise Approximation of the Classes W^rH^ω by Algebraic Polynomials

Authors

  • V. P. Motornyi

Abstract

We obtain estimates for the approximation of functions of the class W r H ω, where ω(t) is a convex modulus of continuity such that tω′(t) does not decrease, by algebraic polynomials with regard for the position of a point on the segment [−1, 1]. The estimates obtained cannot be improved for all moduli of continuity simultaneously.

Published

25.06.2001

Issue

Section

Research articles

How to Cite

Motornyi, V. P. “On Exact Estimates for the Pointwise Approximation of the Classes W^rH^ω by Algebraic Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 6, June 2001, pp. 783-99, https://umj.imath.kiev.ua/index.php/umj/article/view/4299.